# SDR 99ZZZM661

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971403201051
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAMES 28A RT CORRODED INBOARD AND OUTBOARD OF LOWER INTERCOSTAL.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL.  CORROSION BLENDED AND FOUND BEYOND LIMITS IAW SRM 51-21-58.  (M)
